Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Diagnosed with breast cancer. Getting anxiety. Taking lexatans. How to overcome this problem?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 634 Questions
Hi I suffer with anxiety ALL the time, i have been taking two lexatans twice a day ,,,,since id be diagnosed with breast cancer five years ago and when im taking them im ok but when it gets to my period i get worse and worse and worse. I need my mind to stop racing, my body to relax and to just be fecking normal, trying to avoid my boyfriend feel needy when thats not me- i was nearly going to break up with him I just find the easiest way out HELP
I neeed something stronger I've tried to stop and i go into shakes, illness, lightheadness,
I want to know how I can get back to myself and have these feeling all the time i know they are irritional but without the tablets i freak out i miss work l let people down and that is NOT me, so many people worry and I've always had to put on the brave face,,,,,I think if i broke down they would in for a serious shock,]

Any suggestions; ALternatives?

Im on 20mg at least a night stillnoct
And 10 a day tamoxifen but i always take more than i should and im at square one agin
Posted Thu, 2 May 2013 in Breast Cancer
Answered by Dr. Payman Hajiazim 2 hours later
Hi there, thanks for asking. The mental situation you are in in a response to the difficult situation (cancer) and how to cope with it. Anxiety could be treated in a short period of time with lexatan, but in long term it needs a medication which does not bring dependence and you will not need to increase the dose to be effective. The medications from the class of SSRI can help a lot in this aspect. They can also bring more tolerance for you for the interpersonal relationships. They also make it possible to decrease the dose of stillnoct as well. Let me know if you have any question in this regard. I wish you a good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor